# SDR UPS98826121

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576958963
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING RIB AT STA.XOLDI 6.225 I/B SIDE IS CRACKED.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
